Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1967, Volume 102, Pages 137–160 (Mi tm2942)  

This article is cited in 8 scientific papers (total in 8 papers)

Estimates in Lp of solutions of elliptic and parabolic systems

V. A. Solonnikov
Bibliographic databases:
Document Type: Article
UDC: 517.994
Language: Russian
Citation: V. A. Solonnikov, “Estimates in Lp of solutions of elliptic and parabolic systems”, Boundary value problems of mathematical physics. Part 5, Trudy Mat. Inst. Steklov., 102, 1967, 137–160
Citation in format AMSBIB
\Bibitem{Sol67}
\by V.~A.~Solonnikov
\paper Estimates in $L_{p}$ of solutions of elliptic and parabolic systems
\inbook Boundary value problems of mathematical physics. Part~5
\serial Trudy Mat. Inst. Steklov.
\yr 1967
\vol 102
\pages 137--160
\mathnet{http://mi.mathnet.ru/tm2942}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=228809}
Linking options:
  • https://www.mathnet.ru/eng/tm2942
  • https://www.mathnet.ru/eng/tm/v102/p137
  • This publication is cited in the following 8 articles:
    1. A. E. Mamontov, D. A. Prokudin, “Globalnye otsenki i razreshimost regulyarizovannoi zadachi o trekhmernom nestatsionarnom dvizhenii vyazkoi szhimaemoi teploprovodnoi mnogokomponentnoi zhidkosti”, Sib. elektron. matem. izv., 16 (2019), 547–590  mathnet  crossref
    2. P. V. Vinogradova, A. G. Zarubin, J. O. Suetina, “Projection and projection-difference methods for the solution of the Navier–Stokes equations”, Comput. Math. Math. Phys., 51:5 (2011), 840–854  mathnet  crossref  mathscinet  isi
    3. P. V. Vinogradova, “Ob odnom chislennom metode resheniya zadachi Koshi dlya differentsialno-operatornogo uravneniya”, Sib. zhurn. industr. matem., 13:1 (2010), 34–45  mathnet  mathscinet
    4. E. V. Frolova, “Solvability of Verigin problem in Sobolev spaces”, J. Math. Sci. (N. Y.), 127:2 (2005), 1923–1935  mathnet  crossref  mathscinet  zmath
    5. P. V. Vinogradova, A. G. Zarubin, “O metode Galerkina dlya kvazilineinykh parabolicheskikh uravnenii v netsilindricheskoi oblasti”, Dalnevost. matem. zhurn., 3:1 (2002), 3–17  mathnet
    6. N. V. Zhitarashu, “The L2-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
    7. S. B. Kuksin, “Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations”, Math. USSR-Sb., 45:3 (1983), 359–378  mathnet  crossref  mathscinet  zmath
    8. A. V. Babin, “On global solvability of nonlinear parabolic boundary-value problems”, Math. USSR-Sb., 26:1 (1975), 89–104  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:374
    Full-text PDF :199
    References:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025